Although withdrawal from Vicodin use can be very unpleasant, it is not life threatening. However, there are problems that can occur which can be risky.
If you throw up and then take in material from the stomach into the bronchi, this can cause bronchial disease or choking. If you experience nausea and diarrhea, this can cause lack of fluids as well as substance and nutrient disruptions in your body.
The greatest risk from cleansing from Vicodin and other pain drugs occurs when someone chooses to begin the drugs again. Because going through the withdrawal process decreases your tolerance for the drugs, if you came back to getting Vicodin at the level you formerly took it you can overdose. Most Vicodin over dosage fatalities occur for people who have lately gone through cleansing and withdrawal. Overdose can occur even at a small dosage that was formerly taken.
How Are Withdrawals Treated?
Don’t try to stop using Vicodin on your own after extended use. Get someone to remain with you during the withdrawal to back you up and observe you during the procedure.
Even better, get in touch with your healthcare suppliers and tell them you want to cleansing from Vicodin. They can suggest one of several detox facilities used to help with the cleansing procedure. This can consist of the use of Clonidine to decrease stress, frustration, muscular pain, perspiration, drippy nasal area and pains.
They can also offer you with other medicines for nausea and diarrhea, to create the procedure less unpleasant.
How Long Do Withdrawals Last?
The duration of the withdrawal process and the degree of the signs will differ from person to person. Most people get through the most unpleasant signs within a few days or per 7 days. If you find that your signs last longer than per 7 days, however, you should search for medical care.